Phorpain Ibuprofen Gel 50g

Phorpain Ibuprofen Gel 50g

£1.99

This product is typically dispatched within 1-3 working days from date of order when using our standard delivery or 48 Hour Tracked and Signed service.

Brand: Phorpain
Code: 8435786
Weight: 80g (includes packaging)

Description

Phorpain Ibuprofen Gel is used for the relief of pain and inflammation associated with backache, rheumatic and muscular pain, strains, sprains and sports injuries.

Directions

Adults, the elderly and children over 12 years:

Squeeze 4 to 10cm (i.e. 1.6 to 4 inches) of gel from the tube and lightly rub into the affected area until absorbed. The amount of gel squeezed would be equivalent to 50 to 125mg of ibuprofen. The dose should not be repeated more frequently than every four hours and no more than 4 times in any 24 hour period. Wash hands after each application.

Children under 12 years: Do not use on children under 12 years of age, except on the advice of a doctor.

Warnings

Do not use:

  • If you are allergic to Ibuprofen or any other ingredients of this product
  • If you have asthma, allergic runny nose (rhinitis) or itchy, red, raised skin rash (urticaria) and have ever had a bad reaction to aspirin, ibuprofen or other NSAIDs in the past
  • On broken, damaged, diseased or infected skin
  • If you are pregnant or breastfeeding, unless your doctor tells you to

Do not use more gel than the label tells you to.

Keep out of the sight and reach of children.

Not suitable for children under 12 years.

Ingredients

Active ingredient: Ibuprofen 5% w/w.

Also contains: Hydroxyethyl Cellulose, Sodium Hydroxide, Benzyl Alcohol, Isopropyl Alcohol and Purified Water.

You may also like